Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 15, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 17, 2008, 10:59 PM CDT for Crockett County, Sutton County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2008, 10:59 PM CDT (03:59 UTC)
- Expired
- Mar 17, 2008, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Crockett County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 6:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 3256 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 180359 TORSJT TXC105-435-180445- /O.NEW.KSJT.TO.W.0015.080318T0359Z-080318T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1059 PM CDT MON MAR 17 2008 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS... WESTERN SUTTON COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1145 PM CDT * AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES SOUTHWEST OF SONORA...OR ABOUT 21 MILES NORTHEAST OF JUNO...MOVING NORTHEAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1130 PM CDT... SONORA BY 1135 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122 TIME...MOT...LOC 0359Z 230DEG 29KT 3045 10095 $$
2 follow-up statements
000 WWUS54 KSJT 180407 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1107 PM CDT MON MAR 17 2008 TXC105-435-180445- /O.CON.KSJT.TO.W.0015.000000T0000Z-080318T0445Z/ CROCKETT TX-SUTTON TX- 1107 PM CDT MON MAR 17 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES... AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 13 MILES SOUTH OF I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 21 MILES WEST OF SONORA...MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1130 PM CDT... SONORA BY 1140 PM CDT... US-277 NEAR THE SUTTON-SCHLEICHER COUNTY LINE BY 1145 PM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122 TIME...MOT...LOC 0407Z 230DEG 29KT 3049 10095 $$
000 WWUS54 KSJT 180427 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1127 PM CDT MON MAR 17 2008 TXC105-435-180445- /O.CON.KSJT.TO.W.0015.000000T0000Z-080318T0445Z/ CROCKETT TX-SUTTON TX- 1127 PM CDT MON MAR 17 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 16 MILES WEST OF SONORA...MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1140 PM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122 TIME...MOT...LOC 0427Z 230DEG 29KT 3058 10090 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:50 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 17, 6:50 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 650 PM CDT MON MAR 17 2008 .UPDATE... ISSUED TORNADO WATCH 126. && .AVIATION... THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH OCCASIONAL IFR IN STORMS. && .PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/ SHORT TERM... STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS. VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND. SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE. INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY NIGHT. LONG TERM... LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 50 57 37 67 / 60 60 30 0 SAN ANGELO 53 58 38 70 / 60 60 20 0 JUNCTION 54 59 36 71 / 80 60 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN- CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA. && 09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 223 PM CDT MON MAR 17 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 223 PM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS. THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA... EDEN...COLEMAN LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Mar 17, 8:28 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL LOWAKE 31.57N 100.08W
03/17/2008 M1.75 INCH CONCHO TX AMATEUR RADIO
&&
HGUERRERLocal storm report, Mar 17, 8:45 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 4 W WOODSON 33.01N 99.12W
03/17/2008 M0.75 INCH THROCKMORTON TX FIRE DEPT/RESCUE
&&
HGUERRERLocal storm report, Mar 17, 8:49 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 N HAPPY VALLEY 32.20N 100.12W
03/17/2008 E1.75 INCH TAYLOR TX PUBLIC
&&
HGUERRERLocal storm report, Mar 17, 9:13 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
913 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TORNADO 5 NNE SILVER VALLEY 32.03N 99.52W
03/17/2008 COLEMAN TX AMATEUR RADIO
&&
HGUERRERSpecial weather statement, Mar 17, 9:46 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 946 PM CDT MON MAR 17 2008 TXZ114-128-180330- SHACKELFORD TX-CALLAHAN TX- 946 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT FOR SHACKELFORD AND CALLAHAN COUNTIES... AT 942 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF IBEX...OR ABOUT 9 MILES SOUTHEAST OF ALBANY...MOVING NORTH AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ALBANY BY 950 PM CDT FORT GRIFFIN BY 1030 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 17, 10:23 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1023 PM CDT MON MAR 17 2008 TXZ128-180430- CALLAHAN TX- 1023 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CALLAHAN COUNTY... AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 9 MILES EAST OF OPLIN...OR ABOUT 17 MILES SOUTH OF BAIRD...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER BAIRD...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... ADMIRAL BY 1035 PM CDT ATWELL BY 1040 PM CDT PUTNAM BY 1045 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 38 min |
| Mar 17, 7:17 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 18 min |
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 41 min |
| Mar 17, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 30 min |
| Mar 17, 7:46 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 44 min |
| Mar 17, 7:49 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 26 min |
| Mar 17, 7:51 PM CDT | Tornado Warning | SJT | Kimble, Mason | 39 min |
| Mar 17, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 38 min |
| Mar 17, 7:56 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 49 min |
| Mar 17, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 29 min |
| Mar 17, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 24 min |
| Mar 17, 8:16 PM CDT | Tornado Warning | SJT | Nolan, Taylor | 36 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 25 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 25 min |
| Mar 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 51 min |
| Mar 17, 8:26 PM CDT | Tornado Warning | SJT | Callahan, Coleman | 49 min |
| Mar 17, 8:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 18 min |
| Mar 17, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 37 min |
| Mar 17, 8:44 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 46 min |
| Mar 17, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 28 min |
| Mar 17, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 21 min |
| Mar 17, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 27 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| Mar 17, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 33 min |
| Mar 17, 9:22 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 23 min |
| Mar 17, 9:37 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 17, 9:38 PM CDT | Tornado Warning | SJT | Coleman | 52 min |
| Mar 17, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 60 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 40 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Sterling | 40 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 54 min |
| Mar 17, 10:12 PM CDT | Tornado Warning | SJT | Coke, Nolan, Runnels | 48 min |
| Mar 17, 10:20 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 40 min |
| Mar 17, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| Mar 17, 10:52 PM CDT | Tornado Warning | SJT | Schleicher | 23 min |
| Mar 17, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| Mar 17, 11:16 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 44 min |
| Mar 17, 11:24 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 51 min |
| Mar 17, 11:26 PM CDT | Flash Flood Warning | SJT | Coke, Crockett, Irion, Schleicher, Sutton, Tom Green | 2 hr |
| Mar 17, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Runnels, Tom Green | 64 min |
| Mar 17, 11:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 38 min |
| Mar 17, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 41 min |
| Mar 17, 11:53 PM CDT | Flash Flood Warning | SJT | Runnels, Taylor | 2 hr |
| Mar 18, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 62 min |
| Mar 18, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 52 min |
| Mar 18, 12:57 AM CDT | Tornado Warning | SJT | Sutton | 48 min |
| Mar 18, 1:25 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 35 min |
| Mar 18, 1:32 AM CDT | Tornado Warning | SJT | Schleicher, Sutton | 24 min |
| Mar 18, 1:38 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Mar 18, 2:32 AM CDT | Tornado Warning | SJT | Kimble, Sutton | 28 min |
| Mar 18, 2:58 AM CDT | Tornado Warning | SJT | Kimble | 32 min |
| Mar 18, 3:25 AM CDT | Tornado Warning | SJT | Menard | 35 min |
| Mar 18, 3:53 AM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| Mar 18, 5:01 AM CDT | Tornado Warning | SJT | McCulloch | 29 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.